# SDR SWAA2023041114604

- Difficulty date: March 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 51,201 hours, 30,730 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB ASSY #4 STIFFENER #2 CRACKED AT LOWER SECTION<[01] PERFORMED HFEC AND CONFIRMED CRACK AT LOWER SECTION OF STIFFENER #2 OF RIB ASSY #4 ; IAW NDTM PART 6;51-00-00 PROCEDURE 23. [NORTEC 600 ; B/C 172389 ; CALIB.DUE- 3/23];[02] REMOVED DAMAGE AT RIGHT HORIZONTAL STABILIZER RIB ASSY #4 STIFFENER #2 AS PER SRM 51-10-02-0G-0 AND SRM 55-10-09-2R-4.;[03] VERIFIED STEP 2.;[04] PERFORMED HFEC INSP. ON R/HORIZ STAB. RIB ASSY #4 STIFF #2 IAW B737 NDT PART 6 51-00-00 PROC. 23. NO CRACKS IN WEB AREA.EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/23;[05] PERFORMED ROTO INSP. ON EXISTING HOLES IN REPAIR AREA ON R/HORIZ STAB. RIB ASSY #4 STIFF #2 IAW B737 NDT PART 6 51-00-00 PROC. 16. NO CRACKS; EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/23; B/C 172543;[06] LOCATED AND DRILLED REPAIR PARTS ON RIGHT HORIZONTAL STABILIZER RIB ASSY #4 STIFFENER #2 AS PER SRM 55-10-09-2R-4.;[07] EVALUATED ROUGHNESS AT REWORKED AREA: ROUGHNESS AT OR SMOOTHER THAN 63 MICROINCHES RA AS PER SRM 55-10-09-2R-4.;[08] (AMENDING TOOL B/C ON STEP 7) EVALUATED ROUGHNESS AT REWORKED AREA: ROUGHNESS AT OR SMOOTHER THAN 63 MICROINCHES RA AS PER SRM 55-10-09-2R-4. TOOL USED: B/C 171854;[09] VERIFIED STEP 6;8.MIXED BMS 5-95 SEALANT AT 21:30; 3/16/23. SQUEEZE OUT TIME BY 17:30; 3/17/23.;[11] INSTALLED REPAIR PARTS ON RIGHT HORIZONTAL STABILIZER RIB ASSY #4 STIFFENER #2 AS PER SRM 55-10-09-2R-4. APPLIED FILET SEAL TO THE REPAIR PARTS REF SRM 55-10-09-2R-4 REPAIR 4 AND 51-20-05;
